Advanced search

New upper bounds for the sizes of caps in projective spaces.

Leo Storme (UGent) , Joseph Thas (UGent) and SKJ VEREECKE
(2002) Journal of geometry. 73. p.176-193
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Storme, Leo, Joseph Thas, and SKJ VEREECKE. 2002. “New Upper Bounds for the Sizes of Caps in Projective Spaces.” Journal of Geometry 73: 176–193.
APA
Storme, L., Thas, J., & VEREECKE, S. (2002). New upper bounds for the sizes of caps in projective spaces. Journal of geometry, 73, 176–193.
Vancouver
1.
Storme L, Thas J, VEREECKE S. New upper bounds for the sizes of caps in projective spaces. Journal of geometry. 2002;73:176–93.
MLA
Storme, Leo, Joseph Thas, and SKJ VEREECKE. “New Upper Bounds for the Sizes of Caps in Projective Spaces.” Journal of geometry 73 (2002): 176–193. Print.
@article{161797,
  author       = {Storme, Leo and Thas, Joseph and VEREECKE, SKJ},
  issn         = {0047-2468},
  journal      = {Journal of geometry},
  language     = {eng},
  pages        = {176--193},
  title        = {New upper bounds for the sizes of caps in projective spaces.},
  volume       = {73},
  year         = {2002},
}